Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

May 1, 2016Conecuh County, Alabama

NWS Mobile, AL issued this special weather statement at May 1, 2016, 4:13 PM CDT for Conecuh County, Alabama. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 4:13 PM CDT (21:13 UTC)
Expired
May 1, 2016, 5:15 PM CDT
In force
62 min
Issued by
NWS Mobile, AL

County Conecuh County, AL

The radar

The Maxwell AFB radar (KMXX), 145 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

701 
WWUS84 KMOB 012113
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
413 PM CDT SUN MAY 1 2016
 
ALZ054>057-012215-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
413 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...NORTHEASTERN
MONROE...SOUTHEASTERN WILCOX AND WESTERN BUTLER COUNTIES UNTIL 515 PM
CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM VREDENBURGH TO 8 MILES SOUTHEAST OF BEATRICE TO
NEAR REPTON. MOVEMENT WAS NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGIANA...VREDENBURGH...BEATRICE...REPTON...PINE APPLE...OAK HILL...I65
AND CR 29...I65 AND CR 7 AND I65 AND AL 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3203 8694 3179 8675 3161 8661 3135 8726
      3160 8718 3182 8739
TIME...MOT...LOC 2112Z 243DEG 18KT 3182 8734 3163 8711 3138 8723 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at May 1, 3:59 PM CDT, 14 minutes earlier.

Area forecast discussion, May 1, 3:59 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT SUN MAY 1 2016

.NEAR TERM /NOW THROUGH MONDAY/...A COLD FRONT JUST TO THE WEST
OF THE MISSISSIPPI RIVER LATE THIS AFTERNOON IS EXPECTED TO DRIFT
SLOWLY EAST TONIGHT AND MONDAY...BEING LOCATED JUST TO THE WEST OF
THE FCST AREA OVER CENTRAL MISSISSIPPI BY 03/00Z. A MOIST AND
UNSETTLED AIRMASS REMAINS IN PLACE TO THE EAST OF THE FRONT.
COMBINATION OF DAYTIME HEATING AND WEAK IMPULSES LIFTING EAST-
NORTHEAST ACROSS OUR AREA IN THE FLOW ALOFT HAVE BEEN INITIATING
CONVECTION EACH AFTERNOON AND EARLY EVENING FOR THE PAST FEW
DAYS...AND WE EXPECT THIS TREND TO CONTINUE THROUGH MONDAY. CURRENT
ACTIVITY MOVING EAST ACROSS THE FCST AREA IS WEAKENING AND LATEST
HRRR (WHICH HAS HAD A PRETTY GOOD HANDLE ON THE CONVECTION) SHOWS A
CONTINUED WEAKENING TREND AS PCPN AREA CONTINUES TO MOVE EAST OVER
NEXT FEW HOURS. AFTER ABOUT 02/03Z MOST OF THE PCPN IS EXPECTED TO
END FOR THE NIGHT BUT SOME LINGERING SHOWERS ARE POSSIBLE...
ESPECIALLY OVER WESTERN HALF OF FCST AREA SO LEFT A SMALL POP THERE
OVERNIGHT. AS MENTIONED...SAME THING AGAIN ON MONDAY WITH SCATTERED
SHOWERS AND STORMS DEVELOPING AND MOVING EAST ACROSS THE REGION
DURING THE DAY AND EARLY EVENING. THERE WILL AGAIN BE A VERY
MARGINAL RISK FOR STRONG TO SEVERE STORMS ON MONDAY...BUT NO
WIDESPREAD SEVERE EXPECTED. STORMS WILL BE PRODUCING HEAVY RAINFALL
THOUGH...SO SOME LOCALIZED MINOR FLOODING ISSUES MAY OCCUR IN AREAS
WHERE STORMS TRAIN OVER SAME LOCATIONS OVER A PROLONGED PERIOD. LATE
TONIGHT COULD SEE SOME PATCHY LIGHT FOG WITH THE WET GROUND AND AT
LEAST SOME BREAKS IN THE OVERCAST. LOWS TONIGHT IN THE UPPER 60S
AND LOWER 70S. HIGHS ON MONDAY IN THE UPPER 70S TO MID 80S. 12/DS

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...A COLD FRONT
WILL MOVE SOUTHWARD INTO THE AREA MONDAY NIGHT. THE FRONT COMBINED
WITH PLENTY OF DEEP LAYER MOISTURE WILL MAINTAIN THE CHANCES OF
SCATTERED TO LOCALLY NUMEROUS SHOWERS AND THUNDERSTORMS. WHILE
COVERAGE MAY DECREASE WITH LOSS OF HEATING...FRONTAL FORCING WILL
LIKELY KEEP SHOWERS AND STORMS GOING INTO THE OVERNIGHT
HOURS...ESPECIALLY ALONG AND NEAR THE FRONT. SOME INCREASE IN
COVERAGE IS EXPECTED TUESDAY MORNING AS THE FRONT SINKS
SOUTHWARD...ESPECIALLY NEAR THE COAST. A DRIER AIRMASS BEGINS MOVING
INTO TUESDAY AFTERNOON AND EVENING AS THE FRONT MOVES SOUTH OF THE
AREA. THIS WILL BRING A COOLER AND DRIER AIRMASS INTO THE AREA
TUESDAY NIGHT AND CONTINUE THROUGH MID WEEK. LOWS TUESDAY NIGHT WILL
FALL BACK INTO THE LOW 50S INLAND TO MID AND UPPER 50S NEAR THE
COAST. HIGHS ON WEDNESDAY WILL ALSO BE COOLER WITH MID AND UPPER 70S
EXPECTED. /13

.LONG TERM /THURSDAY THROUGH SUNDAY/...A DEEP LONGWAVE TROUGH WILL
DEVELOP AND PERSIST ACROSS THE EAST COAST THROUGH THE END OF THE
WEEK. THIS WILL MAINTAIN A DEEP AND DRY NORTHWESTERLY FLOW ALOFT AND
BUILDING HIGH PRESSURE AT THE SURFACE. A DEEP NORTHERLY FLOW WILL
CONTINUE TO ADVECT A DRIER AIRMASS INTO THE REGION WITH LOW TEMPS
DROPPING BACK INTO THE 50S AND HIGHS NEAR TO BELOW CLIMO LEVELS WITH
MUCH LOWER HUMIDITY LEVELS. TEMPS BEGIN TO WARM EARLY NEXT WEEK AS AN
UPPER RIDGE DEVELOPS OVER THE AREA. HUMIDITY LEVELS WILL ALSO
INCREASE AS SFC HIGH PRESSURE MOVES EAST AND A SOUTHERLY FLOW
DEVELOPS. /13

&&

.MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE NORTHERN GULF
COAST WILL CONTINUE TO BRING LIGHT TO MODERATE ONSHORE FLOW THROUGH
MONDAY. A FRONT WILL MOVE OVER THE COASTAL WATERS MONDAY NIGHT...
BRINGING A LIGHT TO MODERATE OFFSHORE FLOW. A RE-ENFORCING FRONT
WILL MOVE ACROSS THE AREA EARLY THURSDAY...ENHANCING THE OFFSHORE
FLOW. A LIGHT TO MODERATE SOUTHEAST TO SOUTH WIND FLOW WILL CONTINUE
IN ADVANCE OF THE FRONT...SWITCHING TO WEST AND THEN NORTHWEST BY
TUESDAY AS THE FRONT MOVE ACROSS AND THEN EAST OF THE MARINE AREA.
OFFSHORE FLOW WILL THEN CONTINUE THROUGH THE END OF THE FCST
PERIOD...REACHING SMALL CRAFT EXERCISE LEVELS BEYOND 20 MILES
OFFSHORE MID TO LATE WEEK. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  81  65  79 /  50  70  60  50
PENSACOLA   70  80  68  78 /  30  30  50  50
DESTIN      72  79  70  78 /  30  20  40  50
EVERGREEN   68  83  65  78 /  50  50  60  40
WAYNESBORO  70  78  62  77 /  30  80  60  30
CAMDEN      68  81  63  77 /  50  70  60  40
CRESTVIEW   68  84  67  80 /  30  30  40  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR ALZ265-266.

FL...HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR FLZ202-204-206.

MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, May 1, 10:45 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT SUN MAY 1 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1045 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP AGAIN AND MOVE INTO THE REGION FROM THE
WEST TODAY. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. TRAINING CELLS OVER INLAND SOUTHEAST
MISSISSIPPI AND WEST-CENTRAL ALABAMA MAY BRING LOCALIZED FLOODING.

THERE IS A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH TUESDAY. A FEW
STRONG STORMS WILL CONTINUE TO BE A POSSIBILITY...BUT NO ORGANIZED
SEVERE ACTIVITY IS EXPECTED WITH THESE STORMS.

A HIGH RISK OF RIP CURRENTS WILL LAST INTO MONDAY NIGHT...THEN
THERISK WILL BEGIN TO DECREASE AS A FRONT BRINGS OFFSHORE WINDS BY
MIDWEEK. THE LOWER RISK WILL THEN CONTINUE INTO THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-021100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND STORMS ARE EXPECTED OVER THE
COASTAL WATERS LATE THIS AFTERNOON AND THIS EVENING...BRINING
BRIEFLY HIGHER WINDS AND SEAS..BUT OVERALL NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 1, 2:19 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 PM CDT SUN MAY 1 2016

ALZ054-012030-
WILCOX AL-
219 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILCOX COUNTY UNTIL 330
PM CDT...

AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR YELLOW BLUFF...OR 13 MILES WEST OF CAMDEN...
MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...PINE HILL...YELLOW BLUFF...BOYKIN AND CATHERINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3212 8725
      3210 8723 3208 8719 3205 8718 3205 8711
      3184 8752 3201 8763 3207 8763 3213 8761
      3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 1918Z 220DEG 12KT 3203 8751
Special weather statement, May 1, 2:23 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
223 PM CDT SUN MAY 1 2016

ALZ053-054-012045-
CLARKE AL-WILCOX AL-
223 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILCOX AND NORTHERN
CLARKE COUNTIES UNTIL 345 PM CDT...

AT 222 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NER FULTON AND GROVE HILL...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...GROVE HILL...FULTON AND WHATLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3181 8752 3179 8752 3149 8770 3180 8810
      3199 8801 3199 8768
TIME...MOT...LOC 1922Z 212DEG 17KT 3179 8771
Special weather statement, May 1, 3:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT SUN MAY 1 2016

ALZ055-012130-
MONROE AL-
334 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONROE COUNTY UNTIL 430
PM CDT...

AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF MONROEVILLE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...BEATRICE AND PETERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3182 8696 3143 8743 3153 8760 3155 8757
      3167 8757 3170 8756 3170 8752 3181 8752
TIME...MOT...LOC 2033Z 212DEG 16KT 3155 8748
Special weather statement, May 1, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
413 PM CDT SUN MAY 1 2016

ALZ054>057-012215-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
413 PM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...NORTHEASTERN
MONROE...SOUTHEASTERN WILCOX AND WESTERN BUTLER COUNTIES UNTIL 515 PM
CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM VREDENBURGH TO 8 MILES SOUTHEAST OF BEATRICE TO
NEAR REPTON. MOVEMENT WAS NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGIANA...VREDENBURGH...BEATRICE...REPTON...PINE APPLE...OAK HILL...I65
AND CR 29...I65 AND CR 7 AND I65 AND AL 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3203 8694 3179 8675 3161 8661 3135 8726
      3160 8718 3182 8739
TIME...MOT...LOC 2112Z 243DEG 18KT 3182 8734 3163 8711 3138 8723

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:01 PM CDTSpecial Weather StatementMOBMobile74 min
Apr 30, 7:09 PM CDTSpecial Marine WarningMOB36 min
Apr 30, 7:39 PM CDTSpecial Weather StatementMOBBaldwin66 min
Apr 30, 7:43 PM CDTSpecial Marine WarningMOB32 min
Apr 30, 8:05 PM CDTSpecial Marine WarningMOB85 min
Apr 30, 8:31 PM CDTSpecial Weather StatementMOBBaldwin, Escambia89 min
Apr 30, 9:32 PM CDTSpecial Marine WarningMOB28 min
Apr 30, 9:47 PM CDTSpecial Marine WarningMOB88 min
May 1, 5:43 AM CDTRip Current StatementMOBBaldwin, Mobile22 hr
May 1, 2:19 PM CDTSpecial Weather StatementMOBWilcox71 min
May 1, 2:23 PM CDTSpecial Weather StatementMOBClarke82 min
May 1, 3:34 PM CDTSpecial Weather StatementMOBMonroe56 min
May 1, 4:14 PM CDTSpecial Weather StatementMOBCrenshaw46 min
May 1, 4:48 PM CDTSpecial Weather StatementMOBCovington42 min
May 1, 5:32 PM CDTSpecial Weather StatementMOBButler43 min
May 1, 6:12 PM CDTSpecial Weather StatementMOBCrenshaw48 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.